# SDR HALA2021040600045

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,268 hours, 4,363 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Meter
- Part number: 43733190001
- Part serial: 01175
- Condition: Defective
- Location: Fuel Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL USED INDICATOR - DEGRADED MODE // REMOVED AND REPLACED FUEL FLOW TRANSMITTER PER AMM 73-31-11. NO FAULTS NOTED, EEC BITE CHECK OK. NO LEAKS NOTED. OK FOR SVC. METER, FUEL FLO OFF 43-7331-9-0001 01175 ON 43-7331-9-0001 30421
